# SDR COMA0560607

- Difficulty date: November 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 18,106 hours, 17,027 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99119H6376
- Condition: Cracked
- Location: Cockpit
- Part time: 16,797 hours, 15,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5010 - PILOT'S WINDSHIELD CRACKED.  REPLACED WINDSHIELD.
